Test Bank
ATI Med-Surg 2 Final Wcu Nurs 201
Original · Latest version
2026 edition
Most recent original question bank · Latest 2026 edition
ATI Med-Surg 2 Final Wcu Nurs 201
Explore ATI Med-Surg 2 Final Wcu Nurs 201, a completed original study PDF with its own purchase and secure delivery.
$19
Write the exact name in full of the material you're looking for.
Others requested this
Free preview · Original latest version
Sample questions from ATI Med-Surg 2 Final Wcu Nurs 201
This material has 90 questions with answers and rationales. Here are the first 5.
1.A client with heart failure reports sudden dyspnea and coughs up pink, frothy sputum. Which action should the nurse take first?
- A.Place the client in high-Fowler position and apply oxygen
- B.Obtain a daily weight
- C.Restrict oral fluids
- D.Administer the scheduled oral beta blocker
Rationale: High-Fowler positioning and oxygen support breathing during suspected acute pulmonary edema, an immediate threat to oxygenation. A daily weight and fluid restriction are important heart-failure measures but do not address the acute respiratory distress. The scheduled beta blocker should not delay airway and breathing interventions and may be inappropriate during acute decompensation.
2.A client taking warfarin for atrial fibrillation has an INR of 5.2 and no active bleeding. Which action should the nurse anticipate?
- A.Hold warfarin and notify the prescriber
- B.Administer the next dose with food
- C.Give vitamin K immediately in all cases
- D.Encourage foods high in vitamin K today
Rationale: An INR of 5.2 is above the usual therapeutic range, so warfarin is generally held and the prescriber is notified for individualized instructions. Giving another dose increases bleeding risk, while vitamin K is not automatically required without significant bleeding or a specific order. A sudden increase in vitamin K foods can lower the INR unpredictably; intake should generally remain consistent.
3.A client with chest pain has a prescription for sublingual nitroglycerin. Which finding requires the nurse to withhold the medication and contact the prescriber?
- A.The client took sildenafil 6 hours ago
- B.The client rates the pain 7 out of 10
- C.The client's blood pressure is 148/86 mm Hg
- D.The client reports a mild headache after the first dose
Rationale: Sildenafil and nitrates can cause profound, potentially life-threatening hypotension when taken together. Chest pain is an indication for nitroglycerin, and this blood pressure does not by itself contraindicate it. Headache is a common nitrate effect, although blood pressure should still be monitored.
4.A client with suspected acute myocardial infarction has chest pressure and diaphoresis. Which diagnostic test should the nurse expect to obtain promptly to assess for ST-segment elevation?
- A.12-lead electrocardiogram
- B.Echocardiogram
- C.Exercise stress test
- D.Holter monitor
Answer and rationale are in the full material.
5.A client with peripheral arterial disease reports calf pain after walking one block that resolves with rest. Which instruction is most appropriate?
- A.Begin a regular walking program with rest periods when pain occurs
- B.Elevate the legs above the heart whenever resting
- C.Apply a heating pad to the feet each evening
- D.Avoid walking to prevent further arterial damage
Answer and rationale are in the full material.
+85 more questions with answers and rationales
Create a free account to save this material and start studying. Pro members get full access to every test bank.
Sign up freeLook inside
Create a free account
Save this guide, track progress and find your purchases in your dashboard.
Already have an account? Sign in
Released October 18, 2026 · Independent original practice and study material.